Questioning the Rise of Gelatinous Zooplankton in the World's Oceans

File Size Format
79649_1.pdf 487Kb Adobe PDF View
Title Questioning the Rise of Gelatinous Zooplankton in the World's Oceans
Author Condon, Robert H.; Graham, William M.; Duarte, Carlos M.; Pitt, Kylie Anne; Lucas, Cathy H.; Haddock, Steven H.D.; Sutherland, Kelly R.; Robinson, Kelly L.; Dawson, Michael N; Decker, Mary Beth; Mills, Claudia E.; Purcell, Jennifer E.; Malej, Alenka; Mianzan, Hermes; Uye, Shin-ichi; Gelcich, Stefan; Madin, Laurence P.
Year Published 2012
Publisher University of California Press
Citation BioScience, Vol. 62(2), pp. 160-169
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1525/bio.2012.62.2.9
Copyright Statement Copyright 2012 American Institute of Biological Sciences. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Australian Rivers Institute
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice